# SDR CA020328003

- Difficulty date: March 9, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 29,531 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 41010029
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)   IN CRUISE AFTER APPROXIMATELY 1.5 HOURS IN FLIGHT, YELLOW HYDRAULIC FLUID LEVEL WENT LOW LEVEL. AIRCRAFT DIVERTED AND LANDED IN WINNIPEG. POWER TRANSFER UNIT (PTU) REPLACED. OPERATION CHECKED SERVICEABLE AS PER AIRCRAFT MAINTENANCE MANUAL REFERENCE 29-23-41-870-051.
